# SDR UPS05243707

- Difficulty date: January 13, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LE SLAT ACCESS PANEL (NR 6 SLAT) HAS 1/2 INCH CRACK ON SKIN.  REPAIR CARRIED OUT IAW SRM 51-10-01, 51-40-02 AND 51-30-02.
